Tubes and the Geometry of the Kahler Manifolds
Μαθηματική Επιθεώρηση, Tome 44 (1995), pp. 59-70
Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library
@article{MR_1995_44_a7,
author = {Andreas Arvanitoyeorgos and Christina C. Beneki and M. Hasan Shahid and Vassilis J. Papantoniou},
title = {Tubes and the {Geometry} of the {Kahler} {Manifolds}},
journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
pages = {59--70},
year = {1995},
volume = {44},
language = {gr},
url = {http://geodesic.mathdoc.fr/item/MR_1995_44_a7/}
}
TY - JOUR AU - Andreas Arvanitoyeorgos AU - Christina C. Beneki AU - M. Hasan Shahid AU - Vassilis J. Papantoniou TI - Tubes and the Geometry of the Kahler Manifolds JO - Μαθηματική Επιθεώρηση PY - 1995 SP - 59 EP - 70 VL - 44 UR - http://geodesic.mathdoc.fr/item/MR_1995_44_a7/ LA - gr ID - MR_1995_44_a7 ER -
Andreas Arvanitoyeorgos ; Christina C. Beneki; M. Hasan Shahid; Vassilis J. Papantoniou. Tubes and the Geometry of the Kahler Manifolds. Μαθηματική Επιθεώρηση, Tome 44 (1995), pp. 59-70. http://geodesic.mathdoc.fr/item/MR_1995_44_a7/